# SDR UIEA2020092802108

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140T2101679
- Condition: Corroded
- Location: Bs 1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 21R AND STA 1502 STRINGER CLIP.  REMOVED CORROSION FROM 21R AND STA 1522 STRINGER CLIP.  REPLACED CLIP, IAW B767 SRM 53-00-03 AND 51-40-02.
